# SDR QXEA200301011

- Difficulty date: August 12, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,682 hours, 18,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: D5D592395926001
- Part serial: MS01340
- Condition: Stiff
- Location: Pax Door
- Part time: 32 hours, 48 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED BOTH CABIN DOOR GAS SPRING STRUTS. DOORS OPEN AND CLOSE SMOOTHLY. AIRCRAFT RETUNED TO SERVICE.
